Alert archive / Georgia / Special Weather Statements in 2022
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 10, 2022, 4:12 PM EDT for Stewart County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2022, 4:12 PM EDT (20:12 UTC)
- Expired
- Aug 10, 2022, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Stewart County, GA
The radar
The Ft Rucker radar (KEOX), 88 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 744 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
195
WWUS82 KFFC 102012
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Wed Aug 10 2022
GAZ102-102045-
Stewart GA-
412 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of northwestern Stewart
County through 445 PM EDT...
At 412 PM EDT, a strong thunderstorm was near Omaha, or 10 miles
northwest of Lumpkin, moving north at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumpkin, Omaha and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3203 8506 3208 8505 3209 8504 3213 8506
3218 8501 3220 8496 3221 8497 3221 8498
3222 8498 3222 8493 3223 8492 3223 8484
3201 8481 3199 8504
TIME...MOT...LOC 2012Z 169DEG 21KT 3211 8496
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 3:56 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 10, 3:56 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 356 PM EDT Wed Aug 10 2022 .SHORT TERM /Rest of today through Thursday Night/... While previous convection that allowed for persistent heavy rain in parts of north Georgia has mostly diminished and moved northward into the TN Valley and other parts of the Appalachians, other areas have been triggered near the Atlanta and Athens area, along with another surge pushing into the southern CWA. Guidance indicates that late this evening we could have a wave of moisture push in from the south as well that could focus a cluster or quasi line of showers and storms. So far some storms have been strong with gusty winds and some hail though some isolated severe with damaging winds could occur later as well especially if outflow interaction can aid updrafts. Otherwise overnight we could again get a low level stratus deck or patchy fog given this environment/setup, then Thursday will be possibly a similar story to today and previous days with the regime staying in the high PWATs and decent SBCAPE near 2500 J/kg. Have likely pops across much of the area and should have some strong storms with possible isolated severe and similar threats to today. Max temps Thursday look to be a few degrees below climo norms given the moist airmass and precip potential. Finally, there is a change coming to this summertime soup airmass. Late Thursday into Friday a piece of upper trough energy pushes south across the Ohio/TN Valleys and a translated sfc front will approach with drier air behind it. This could increase some pops for the Thursday night period. See long term discussion below for more details. Baker && .LONG TERM /Friday through Wednesday/... Amplification of upper ridging to our west and a deepening trough over the Eastern CONUS will force a frontal boundary through much of the state late Thursday into Friday. The boundary will likely stall across South GA in the vicinity of the GA/FL border. Thus PoPs will remain higher across this area both Friday and Saturday afternoon. Model guidance is still in fairly good agreement with bringing in some drier air behind the front which looks to hang around for much of the weekend. This will result in lower rain and thunderstorm chances and comfortable temperatures. High temperatures will generally be in the 80s through Sunday. Dewpoints are forecast to be in the low to mid 60s especially across north and central GA. Looking ahead to next week, long term guidance hints at several waves rotating through the base of the upper trough across the eastern CONUS resulting in the return of showers and storms each day. High temperatures will generally be in the upper 80s to lower 90s. 07 && .AVIATION... 18Z Update... TSRA coverage near most of the sites initially, then another wave or seabreeze initiated cluster of storms could increase coverage from the south and make it to the northern sites perhaps near 23/00z or later. Otherwise could have cu near 3 kft or alto coverage this afternoon into tonight and another possible IFR cig deck in the morning (have BKN006 at sites). Thursday should have another period of SHRA/TSRA with greatest chance in afternoon so have prob30 for TSRA groups from 18-00z. Winds mainly SW to west 7 kts or less through period with VRB gusts possible with any storms. //ATL Confidence...12Z Update... Medium on overall TSRA timing/coverage and morning lower cig potential. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 70 87 70 86 / 30 60 50 40 Atlanta 70 87 70 87 / 40 70 60 40 Blairsville 65 81 63 82 / 40 70 60 20 Cartersville 69 86 68 86 / 40 70 60 20 Columbus 71 89 71 88 / 40 70 60 70 Gainesville 70 85 69 86 / 30 60 50 30 Macon 71 88 71 88 / 30 70 60 70 Rome 70 87 70 89 / 40 70 60 10 Peachtree City 69 87 69 88 / 50 70 60 40 Vidalia 73 91 72 87 / 20 60 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....07 AVIATION...Baker
Hazardous weather outlook, Aug 10, 10:46 AM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1046 AM EDT Wed Aug 10 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1046 AM EDT Wed Aug 10 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Some ongoing morning showers and thunderstorms that have been training across portions of north Georgia have resulted in several Flash Flood Warnings being issued. Some rainfall amounts near 3 inches have possibly fallen in northwest Georgia with an additional 1 to 2 inches possible as well. Otherwise scattered showers and thunderstorms are expected to develop through the afternoon and evening across north and central Georgia. Some storms could become strong and a few isolated severe storms cannot be ruled out with the main threats of strong to damaging winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered to numerous thunderstorms in the afternoons and evenings are expected each day through Thursday. As usual during the summer, any storm will have the potential to become strong to severe and be capable of producing gusty winds, frequent lightning, and locally heavy rainfall. Thunderstorm chances look to be confined mainly to central Georgia and portions of north Georgia for Friday and then mainly far south central Georgia for the weekend. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Aug 10, 3:30 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Wed Aug 10 2022
GAZ102-103-102000-
Stewart GA-Webster GA-
330 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of eastern Stewart and
Webster Counties through 400 PM EDT...
At 330 PM EDT, a strong thunderstorm was over Weston, or 9 miles
southwest of Preston, moving north at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Preston, Richland, Weston, Seminole, Troutman, Kimbrough, Brooklyn,
Centerpoint and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3192 8467 3193 8468 3192 8469 3192 8472
3218 8482 3222 8460 3219 8459 3219 8457
3218 8456 3217 8454 3216 8455 3215 8453
3214 8453 3213 8450 3192 8449
TIME...MOT...LOC 1930Z 169DEG 21KT 3195 8461
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 3:31 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Wed Aug 10 2022
GAZ045-046-055-057-102000-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
331 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of west central
Rockdale, southwestern DeKalb, northwestern Henry and northeastern
Clayton Counties through 400 PM EDT...
At 331 PM EDT, a strong thunderstorm was over Ellenwood, or 7 miles
northeast of Jonesboro, moving northeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Decatur, Stockbridge, Forest Park, Clarkston, Morrow, Avondale
Estates, Lake City, Belvedere Park, Candler-Mcafee, Lake Spivey, Rex,
Belmont, Richardson Park, Ellenwood, Arabia Mountain, Scottdale,
Hidden Valley Park, Fort Gillem, Panola Mountain State Park and
Panthersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3365 8439 3365 8435 3370 8435 3381 8425
3364 8405 3349 8428 3362 8442
TIME...MOT...LOC 1931Z 229DEG 18KT 3361 8429
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 3:42 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Wed Aug 10 2022
GAZ105-102015-
Dooly GA-
342 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of eastern Dooly County
through 415 PM EDT...
At 342 PM EDT, a strong thunderstorm was over Richwood, or over
Vienna, moving north at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Vienna, Pinehurst, Richwood and Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3203 8389 3226 8385 3219 8361 3208 8361
3203 8365
TIME...MOT...LOC 1942Z 198DEG 8KT 3206 8377
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 4:09 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Wed Aug 10 2022
GAZ033-045-102045-
North Fulton GA-DeKalb GA-
409 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of northwestern DeKalb
and central Fulton Counties through 445 PM EDT...
At 409 PM EDT, a strong thunderstorm was over Atlantic Station, or
near Atlanta, moving northeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Decatur, Sandy Springs, Roswell, Dunwoody, Chamblee,
Doraville, Clarkston, Stone Mountain, Avondale Estates, Pine Lake,
Tucker, Belvedere Park, North Decatur, North Atlanta, North Druid
Hills, Midtown, Grant Park-Zoo Atlanta, Druid Hills and
Candler-Mcafee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3383 8446 3385 8446 3388 8444 3390 8444
3404 8426 3400 8423 3399 8426 3397 8426
3396 8428 3392 8426 3387 8420 3385 8416
3381 8411 3369 8440 3381 8450
TIME...MOT...LOC 2009Z 235DEG 14KT 3381 8439
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 4:11 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Wed Aug 10 2022
GAZ042-043-102045-
Douglas GA-Carroll GA-
411 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of southeastern Carroll
and western Douglas Counties through 445 PM EDT...
At 411 PM EDT, a strong thunderstorm was near Seaton Lake, or near
Carrollton, moving northeast at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Villa Rica, Winston, Lake Val-Do-Mar, Treasure Lake,
Hannah, Bill Arp, Seaton Lake and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3377 8487 3377 8485 3363 8474 3363 8475
3362 8476 3351 8497 3362 8505
TIME...MOT...LOC 2011Z 237DEG 10KT 3359 8497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 4:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Wed Aug 10 2022
GAZ102-102045-
Stewart GA-
412 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of northwestern Stewart
County through 445 PM EDT...
At 412 PM EDT, a strong thunderstorm was near Omaha, or 10 miles
northwest of Lumpkin, moving north at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumpkin, Omaha and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3203 8506 3208 8505 3209 8504 3213 8506
3218 8501 3220 8496 3221 8497 3221 8498
3222 8498 3222 8493 3223 8492 3223 8484
3201 8481 3199 8504
TIME...MOT...LOC 2012Z 169DEG 21KT 3211 8496
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Aug 9, 8:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 9, 8:16 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Aug 9, 8:17 PM EDT | Special Weather Statement | FFC | Troup | 28 min |
| Aug 9, 8:29 PM EDT | Special Weather Statement | FFC | Bleckley | 31 min |
| Aug 9, 8:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 9, 9:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Aug 9, 9:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Aug 9, 9:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Aug 9, 9:27 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 9, 9:29 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 9, 9:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 9, 9:42 PM EDT | Special Weather Statement | FFC | Pike | 33 min |
| Aug 9, 9:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Aug 9, 10:02 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Aug 9, 10:14 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| Aug 9, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Aug 9, 10:30 PM EDT | Special Weather Statement | FFC | Spalding | 30 min |
| Aug 9, 10:58 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry | 32 min |
| Aug 9, 11:07 PM EDT | River Flood Warning | FFC | Forsyth | 3 hr |
| Aug 10, 8:14 AM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Aug 10, 8:19 AM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Aug 10, 9:41 AM EDT | Flash Flood Warning | FFC | Gordon, Murray, Whitfield | 3 hr |
| Aug 10, 10:22 AM EDT | Flash Flood Warning | FFC | Walker, Whitfield | 6 hr |
| Aug 10, 11:21 AM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Aug 10, 2:37 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 10, 2:40 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Aug 10, 2:43 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 32 min |
| Aug 10, 2:50 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Aug 10, 3:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 10, 3:31 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Aug 10, 3:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Aug 10, 4:09 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 36 min |
| Aug 10, 4:11 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Aug 10, 4:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 10, 4:39 PM EDT | Special Weather Statement | FFC | Chattahoochee | 36 min |
| Aug 10, 4:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Aug 10, 5:10 PM EDT | Special Weather Statement | FFC | Marion | 35 min |
| Aug 10, 5:15 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 5:27 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 10, 5:37 PM EDT | Special Weather Statement | FFC | Wheeler | 38 min |
| Aug 10, 5:39 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Aug 10, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 31 min |
| Aug 10, 5:52 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 23 min |
| Aug 10, 5:54 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 10, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 31 min |
| Aug 10, 6:09 PM EDT | Special Weather Statement | FFC | Taylor | 36 min |
| Aug 10, 6:20 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Aug 10, 6:32 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Aug 10, 6:34 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
| Aug 10, 6:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Aug 10, 6:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Aug 10, 6:52 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Aug 10, 6:53 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Aug 10, 7:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Aug 10, 7:50 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Aug 10, 7:51 PM EDT | Special Weather Statement | FFC | Glascock | 24 min |
Nearby
Special Weather Statements in Georgia, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.